# SDR DALA2023110909240

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0053742) AFT CARGO TRACK STA 780-857 RBL 14 HAS CORROSION AND SEVERAL CORRODED NUTPLATES. REMOVED AND REPLACED AFT CARGO TRACK STA 780-857 RBL 14 IAW BOEING 737-800 SRM 53-00-53-2R-3.
